# SDR ASAA2014061008144

- Difficulty date: June 10, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 27,578 hours, 8,265 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O FLT DISPLAY INOPERATIVE.  ACFT GROUNDED. ON RETURN TO GATE, EXTERNAL POWER FAILED & ACFT LOST POWER. ON POWER UP, FLT DISPLAY OPS NORMAL IAW DFCS BITE MM 22-11-00.
